# SDR 2005FA0000924

- Difficulty date: June 15, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N8112T
- Make and model: Beech F33A
- Aircraft serial: CE1539
- Engine: Cont IO520BB
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 225 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR HANDLE SELECTED FOR GEAR UP.  THE LANDING GEAR WOULDN’T CYCLE UP.  STILL SHOWING 3 GREEN LIGHTS AND ON INTRASIT LIGHT.  MAIN TECH TROUBLESHOOT SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATIONS AT THIS TIME.  (K)
